# SDR SWAA2022010657909

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON CABIN FLOOR WEB AFT WET AREA B.S. 1006+9 L.BL. 40'. (51-002).  REMOVED CORROSION AT AFT CABIN FLOOR WEB AT STA 1006+9 AND LBL 40' IAW SRM 53-70-51-1A-1-A00108.  REMOVED SHEAR WEB CORROSION WAS EXFOLIATING WEB IS OUT OF LIMITS IAW 51-40-02-0G-0.   LOCATED & DRILLED A NEW WEB IAW SRM 51-40-05-0G-0 AND DWG 147A5600.  PARTIALLY INSTALLED FLOOR WEB IAW SRM 51-40-02-0G-0.  COMPLETED INSTALLATION OF CABIN FLOOR WEB IAW SRM 51-40-02-0G-0 AND DWG 147A5600.
